biblio-publications.bib

@article{A-2019GaSm1,
  author = {Gallay, Thierry  and Smets, Didier},
  title = {{{Spectral stability of inviscid columnar vortices}}},
  year = {2019},
  journal = {accepted in Analysis \& PDE},
  url = {https://arxiv.org/pdf/1805.05064.pdf}
}
@article{A-2019GaSm2,
  author = {Gallay, Thierry  and Smets, Didier},
  title = {{{On the linear stability of vortex columns in the energy space}}},
  year = {2019},
  journal = {accepted in Journal of Mathematical Fluid Mechanics.},
  url = {https://arxiv.org/pdf/1811.07584.pdf}
}
@article{A-2019IgLa,
  author = {{Ignat}, Radu and {Lamy}, Xavier},
  title = {{Lifting of $\mathbb{RP}^{d-1}$-valued maps in $BV$ and applications to
 uniaxial $Q$-tensors. With an appendix on an intrinsic $BV$-energy for
 manifold-valued maps}},
  year = {2019},
  journal = {accepted at Calc. Var. Partial Differential Equations},
  url = {https://arxiv.org/pdf/1706.01281.pdf}
}
@article{A-2019IgMo,
  author = {Ignat, Radu and Monteil, Antonin},
  title = {{A necessary condition in a De Giorgi type conjecture for elliptic systems in infinite strips}},
  year = {2019},
  journal = {accepted in the volume dedicated to Haim Brezis on the occasion of his 75th birthday,
Pure and Applied Functional Analysis},
  url = {https://arxiv.org/pdf/1905.11162.pdf}
}
@article{A-2019IgMon,
  author = {{Ignat}, Radu and {Monteil}, Antonin},
  title = {{A DeGiorgi type conjecture for minimal solutions to a nonlinear Stokes equation}},
  year = {2019},
  journal = {accepted at  Comm. Pure Appl. Math.},
  url = {https://arxiv.org/pdf/1804.07502.pdf}
}
@article{A-2019IgMos,
  author = {Ignat, Radu and Moser, Roger},
  title = {Energy minimisers of prescribed winding number in an $\mathbb{S}^1$-valued nonlocal Allen-Cahn type model},
  year = {2019},
  journal = {accepted in Advances in Mathematics},
  url = {https://arxiv.org/pdf/1810.11427.pdf}
}
@article{A-2019IgNgSlZa-2,
  author = {{Ignat}, Radu and Nguyen, Luc  and Slastikov, Valeriy and Zarnescu, Arghir},
  title = {{On the uniqueness of minimisers of Ginzburg-Landau functionals}},
  year = {2019},
  journal = {accepted in  Ann. Sci. Éc. Norm. Supér.},
  url = {https://arxiv.org/pdf/1708.05040.pdf}
}
@article{A-2019IgOt,
  author = {Ignat, Radu  and Otto, Felix},
  title = {{The magnetization ripple: a nonlocal stochastic PDE perspective}},
  year = {2019},
  journal = {accepted in J. Math. Pures Appl.},
  url = {https://arxiv.org/pdf/1709.01374.pdf}
}
@article{A-2019IgZo,
  author = {Ignat, Radu and Zorgati, Hamdi},
  title = {{Dimension reduction and optimality of the uniform state in a Phase-Field-Crystal model involving a higher order functional}},
  year = {2019},
  journal = {accepted in J. Nonlinear Sci.},
  url = {https://arxiv.org/pdf/1812.09200.pdf}
}
@article{B-2018-BoLeMi,
  author = {Bonnivard, Matthieu and Lemenant, Antoine and Millot, Vincent},
  title = {On a phase field approximation of the planar {S}teiner
              problem: existence, regularity, and asymptotic of minimizers},
  journal = {Interfaces Free Bound.},
  fjournal = {Interfaces and Free Boundaries. Mathematical Analysis,
              Computation and Applications},
  volume = {20},
  year = {2018},
  number = {1},
  pages = {69--106},
  issn = {1463-9963},
  mrclass = {49J10 (49K40 49N60)},
  mrnumber = {3800751},
  doi = {10.4171/IFB/397},
  url = {https://doi.org/10.4171/IFB/397}
}
@article{B-2018-CoMa,
  author = {C\^{o}te, Rapha\"{e}l and Martel, Yvan},
  title = {Multi-travelling waves for the nonlinear {K}lein-{G}ordon
              equation},
  journal = {Trans. Amer. Math. Soc.},
  fjournal = {Transactions of the American Mathematical Society},
  volume = {370},
  year = {2018},
  number = {10},
  pages = {7461--7487},
  issn = {0002-9947},
  mrclass = {35L71 (35C07 35C08 35Q40 35Q51)},
  mrnumber = {3841855},
  doi = {10.1090/tran/7303},
  url = {https://doi.org/10.1090/tran/7303}
}
@article{B-2018-JeSm,
  author = {Jerrard, Robert L. and Smets, Didier},
  title = {Leapfrogging vortex rings for the three dimensional
              {G}ross-{P}itaevskii equation},
  journal = {Ann. PDE},
  fjournal = {Annals of PDE. Journal Dedicated to the Analysis of Problems
              from Physical Sciences},
  volume = {4},
  year = {2018},
  number = {1},
  pages = {Art. 4, 48},
  issn = {2199-2576},
  mrclass = {35Q55 (35Q31)},
  mrnumber = {3736755},
  doi = {10.1007/s40818-017-0040-x},
  url = {https://doi.org/10.1007/s40818-017-0040-x}
}
@article{B-2018-MiSiYu,
  author = {Millot, Vincent and Sire, Yannick and Yu, Hui},
  url = {https://arxiv.org/pdf/1710.04754.pdf},
  title = {Minimizing fractional harmonic maps on the real line in the supercritical regime},
  journal = {Discrete and Continuous Dynamical Systems - A},
  volume = {38},
  pages = {6195},
  year = {2018},
  note = {},
  issn = {1078-0947},
  doi = {10.3934/dcds.2018266},
  url = {http://aimsciences.org//article/id/8e209b72-3ee4-4d07-b6d5-766323d7d6ab}
}
@article{B-2018IgNgSlZa,
  author = {Ignat, Radu and Nguyen, Luc and Slastikov, Valeriy and Zarnescu, Arghir},
  title = {Some uniqueness results for minimisers of Ginzburg-Landau functionals},
  journal = {Oberwolfach Rep.},
  fjournal = {Oberwolfach Reports},
  volume = {20},
  year = {2018},
  number = {},
  pages = {},
  issn = {}
}
@article{B-2018IgNgSlZa-1,
  author = {{Ignat}, Radu and Nguyen, Luc  and Slastikov, Valeriy and Zarnescu, Arghir},
  title = {{Uniqueness of degree-one Ginzburg-Landau vortex in the unit ball in dimensions $N \geq 7$}},
  year = {2018},
  journal = {C. R. Math. Acad. Sci. Paris},
  url = {https://arxiv.org/pdf/1806.10453.pdf},
  volume = {356},
  number = {9},
  pages = {922--926}
}
@article{B-2018LeWu,
  author = {Le Coz, Stefan and Wu, Yifei},
  title = {Stability of Multisolitons for the Derivative Nonlinear Schrödinger Equation},
  journal = {International Mathematics Research Notices},
  volume = {2018},
  number = {13},
  pages = {4120-4170},
  year = {2018},
  doi = {10.1093/imrn/rnx013},
  url = {http://dx.doi.org/10.1093/imrn/rnx013}
}
@article{B-2018MiSiWa,
  author = {Millot, Vincent
and Sire, Yannick
and Wang, Kelei},
  title = {Asymptotics for the Fractional Allen--Cahn Equation and Stationary Nonlocal Minimal Surfaces},
  journal = {Archive for Rational Mechanics and Analysis},
  year = {2018},
  month = {Aug},
  day = {17},
  issn = {1432-0673},
  doi = {10.1007/s00205-018-1296-3},
  url = {https://doi.org/10.1007/s00205-018-1296-3},
  url = {https://arxiv.org/pdf/1610.07194v2.pdf}
}
@article{C-2017BoIg,
  author = {Bochard, Pierre and Ignat, Radu},
  title = {Kinetic formulation of vortex vector fields},
  year = {2017},
  journal = {Anal. PDE},
  volume = {10},
  number = {3},
  pages = {729--756},
  url = {http://arxiv.org/pdf/1602.02961v1.pdf}
}
@article{C-2017GrSm,
  author = {Gravejat, Philippe and Smets, Didier},
  title = {Smooth Travelling-Wave Solutions to the Inviscid Surface Quasi-Geostrophic Equation},
  journal = {International Mathematics Research Notices},
  volume = {},
  number = {},
  pages = {rnx177},
  year = {2017},
  doi = {10.1093/imrn/rnx177},
  url = {http://dx.doi.org/10.1093/imrn/rnx177},
  url = {https://arxiv.org/pdf/1705.06935.pdf}
}
@article{C-2017GuLeTs,
  author = {Gustafson, Stephen and Le Coz, Stefan and Tsai, Tai-Peng},
  title = {Stability of periodic waves of 1{D} cubic nonlinear
              {S}chr\"odinger equations},
  journal = {Appl. Math. Res. Express. AMRX},
  fjournal = {Applied Mathematics Research Express. AMRX},
  year = {2017},
  volume = {2},
  pages = {431--487},
  issn = {1687-1200},
  mrclass = {35Q55},
  mrnumber = {3749122},
  mrreviewer = {Tohru Ozawa},
  url = {http://dx.doi.org/10.1093/amrx/abx004}
}
@article{C-2017IaLeRo,
  author = {Ianni, Isabella and Le Coz, Stefan and Royer, Julien},
  title = {On the {C}auchy problem and the black solitons of a singularly
              perturbed {G}ross-{P}itaevskii equation},
  journal = {SIAM J. Math. Anal.},
  fjournal = {SIAM Journal on Mathematical Analysis},
  volume = {49},
  year = {2017},
  number = {2},
  pages = {1060--1099},
  issn = {0036-1410},
  mrclass = {35Q55 (35B35 35C08 35Q51 35R02)},
  mrnumber = {3628312},
  doi = {10.1137/15M1029606},
  url = {http://arxiv.org/pdf/1506.03761v2.pdf}
}
@article{C-2017IgJe,
  author = {Ignat, Radu and Jerrard, Robert L.},
  title = {Interaction energy between vortices of vector fields on {R}iemannian
 surfaces},
  journal = {Comptes Rendus Mathematique },
  volume = {355},
  number = {5},
  pages = {515 - 521},
  year = {2017},
  note = {},
  issn = {1631-073X},
  doi = {https://doi.org/10.1016/j.crma.2017.04.004},
  url = {http://www.sciencedirect.com/science/article/pii/S1631073X17301188},
  url = {https://arxiv.org/pdf/1701.06546v1.pdf}
}
@article{C-2017IgMo,
  author = {Ignat, Radu and Moser, Roger},
  title = {{N\'eel walls with prescribed winding number and how a nonlocal term can change the energy landscape}},
  year = {2017},
  volume = {263},
  pages = {5846--5901},
  journal = {J. Differential Equations},
  url = {http://arxiv.org/pdf/1608.06975v1.pdf}
}
@article{D-2016CoCo,
  author = {C\^{o}te, Delphine and C\^{o}te, Rapha\"{e}l},
  title = {Limiting motion for the parabolic {G}inzburg-{L}andau equation
              with infinite energy data},
  journal = {Comm. Math. Phys.},
  fjournal = {Communications in Mathematical Physics},
  volume = {350},
  year = {2017},
  number = {2},
  pages = {507--568},
  issn = {0010-3616},
  mrclass = {35K91 (35B25 35K15 49Q20 53C44)},
  mrnumber = {3607456},
  mrreviewer = {Anna R. Ghazaryan},
  doi = {10.1007/s00220-016-2736-2},
  url = {https://doi.org/10.1007/s00220-016-2736-2},
  url = {publications/cote-cote-2015.pdf}
}
@article{D-2016DeLeWe,
  author = {Delebecque, Fanny and Le Coz, Stefan and Weishäupl, Rada Maria},
  title = {Multi-speed solitary waves of nonlinear {Schr\"odinger}
  systems: theoretical and numerical analysis},
  year = {2016},
  journal = {Comm. Math. Sci.},
  volume = {14},
  number = {6},
  pages = {1599–1624},
  url = {publications/delebecque-lecoz-weishaeupl-2015.pdf}
}
@article{D-2016DoIg,
  author = {D\"oring, Lukas and Ignat, Radu},
  title = {Asymmetric domain walls of small angle in soft ferromagnetic films
},
  year = 2016,
  journal = {Arch. Rational Mech. Anal.},
  volume = 220,
  pages = {889-936},
  url = {publications/doring-ignat-2014.pdf}
}
@article{D-2016Ig,
  author = {Ignat, Radu},
  title = {Interaction energy of domain walls of logarithmically decaying tails in a nonlocal variational model},
  year = {2016},
  journal = {Oberwolfach Reports, Volume XX/2016 (Calculus of Variations: 
S. Brendle, A. Figalli, R. Jerrard, N. Wickramasekera).},
  url = {publications/ignat-moser-2016-2.pdf}
}
@article{D-2016IgMo,
  author = {Ignat, Radu and Moser, Roger},
  title = {Interaction energy of domain walls in a nonlocal {G}inzburg-{L}andau type model from micromagnetics},
  year = {2016},
  journal = {Arch. Rational Mech. Anal.},
  volume = {221},
  pages = {419-485},
  url = {publications/ignat-moser-2016.pdf}
}
@article{D-2016IgNgSlZa,
  author = {Ignat, Radu and Nguyen, Luc and Slastikov, Valeriy and Zarnescu, Arghir},
  title = {Stability of point defects of degree ±1/2 in a two-dimensional nematic liquid crystal model},
  year = {2016},
  journal = {Calc. Var. Partial Differential Equations},
  volume = {to appear},
  url = {publications/ignat-nguyen-slastikov-zarnescu-2016.pdf}
}
@article{D-2016LeMaRa16,
  author = {Le Coz, Stefan and Martel, Yvan  and Rapha\"el, Pierre},
  title = {{Minimal mass blow up solutions for a double power nonlinear Schr\"{o}dinger equation}},
  year = {2016},
  journal = {Rev. Mat. Iberoam.},
  volume = {32},
  number = {3},
  pages = {795–833},
  url = {publications/lecoz-martel-raphael-2016.pdf}
}
@article{E-2015DeIg,
  author = {De Lellis, Camillo and Ignat, Radu},
  title = {A regularizing property of the {2D}-eikonal equation},
  year = {2015},
  journal = {Comm. Partial Differential Equations},
  volume = {40},
  pages = {1543--1557},
  url = {publications/delellis-ignat-2014.pdf}
}
@article{E-2015IgNgSlZa-1,
  author = {Ignat, Radu and Nguyen, Luc and Slastikov, Valeriy  and Zarnescu,  Arghir},
  title = {Instability of point defects in a two-dimensional nematic liquid crystal model},
  year = {2015},
  journal = {Ann. Inst. H. Poincar\'e Anal. Non Lin\'eaire},
  volume = {33},
  pages = {1131–1152},
  url = {publications/ignat-nguyen-slastikov-zarnescu-2015.pdf}
}
@article{E-2015Ma,
  author = {Maris, Mihai},
  title = {{On some minimization problems in R^N}},
  year = {2015},
  journal = {Proceedings of the 8th Congress of Romanian Mathematicians},
  pages = {216-231},
  url = {publications/}
}

This file was generated by bibtex2html 1.98.